# SDR 98ZZZX767

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 75006
- Condition: Cracked
- Location: Journal Radii
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS REMOVED FROM INVENTORY FOR MPI FOLLOWING ADVISORY THAT AIR AGENCY MAY HAVE IMPROPERLY MACHINED CRANKSHAFT.  PART WAS FOUND TO HAVE CRACKS IN THE HOURNAL RADII.  PART IS NOT SERVICEABLE.
